On the algebraic independence of values of functions satisfying systems of functional equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 433-438
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_218_a28,
author = {V. G. Chirskii},
title = {On the algebraic independence of values of functions satisfying systems of functional equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {433--438},
year = {1997},
volume = {218},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a28/}
}
TY - JOUR AU - V. G. Chirskii TI - On the algebraic independence of values of functions satisfying systems of functional equations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1997 SP - 433 EP - 438 VL - 218 UR - http://geodesic.mathdoc.fr/item/TM_1997_218_a28/ LA - ru ID - TM_1997_218_a28 ER -
V. G. Chirskii. On the algebraic independence of values of functions satisfying systems of functional equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 433-438. http://geodesic.mathdoc.fr/item/TM_1997_218_a28/